Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Philos, CH. G.
Purnaras, I. K.
and
Sficas, Y. G.
1993.
Oscillations in Higher-Order Neutral Differential Equations.
Canadian Journal of Mathematics,
Vol. 45,
Issue. 1,
p.
132.
Yan, Jurang
1997.
Oscillations of second order neutral functional differential equations.
Applied Mathematics and Computation,
Vol. 83,
Issue. 1,
p.
27.
Yan, Jurang
1998.
Oscillations of higher order neutral differential equations.
Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics,
Vol. 64,
Issue. 1,
p.
73.
Yan, Jurang
2000.
Oscillations of higher order neutral differential equations of mixed type.
Israel Journal of Mathematics,
Vol. 115,
Issue. 1,
p.
125.
Tanaka, Satoshi
2001.
Existence of Positive Solutions for a Class of Higher Order Neutral Functional Differential Equations.
Czechoslovak Mathematical Journal,
Vol. 51,
Issue. 3,
p.
573.
2004.
Nonoscillation and Oscillation Theory for Functional Differential Equations.
p.
359.